| Model Number |
30001004101110013 |
| Medical Device Problem Codes |
Unable to Obtain Readings (1516); Sparking (2595)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/05/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged while attempting to treat a patient (age & gender unknown), the clinician observed that the electrode pads gel migrated and adhered to the patient skin, additionally an arc was heard from the electrode pads.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.